| Model Number |
1550250-18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Atrial Flutter (1730)
| Date of Event |
08/17/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a history of st elevated myocardial infarction (stemi) and had a 2.5x18 mm xience sierra implanted on( b)(6) 2021.The patient returned on (b)(6) 2021 due to atrial flutter and had a defibrillator inserted.Final patient outcome is fine and patient was discharged with home health.No additional information was provided.
Additional Manufacturer Narrative
The stent remains in the patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of atrial flutter is determined to be synonymous with arrhythmia.Patient effect arrhythmia is listed in the xience sierra instruction for use as a possible adverse event of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.